# SDR GTIA020781

- Difficulty date: June 25, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - PORTABLE EMERGENCY LIGHT (L-1) NEON BULB INOPERATIVE.  SPLICED BROKEN WIRE.  LIGHT OPS CHECK GOOD.  (M)
